# SDR HYI2002F00006

- Difficulty date: November 5, 2001
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N6879R
- Make and model: Cessna 402C
- Aircraft serial: 402C0611
- Engine: Cont TSIO520*
- System (JASC): 3110 · Instrument Panel
- Part: Master Switch
- Part number: CM358950
- Condition: Failed
- Location: Lt Switch Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT INSPECTION, AVIONIC MASTER SWITCH FAILED.  MAINTENANCE REPLACED SWITCH AND RETURNED AIRCRAFT TO SERVICE.
